# SDR 05FDEA00761

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBD T/R COWL LOWER FWD CORNER ANGLE IS CRACKED.  REMOVED RIVETS IAW A310-200 SRM 51-40-21.  CUTOUT CRACKED FLANGE IAW ROHR CF6-80A SRM  54-05-02. VERIFIED REPAIR FILLER AND ANGLE IAW ROHR CF6-80A SRM 54-05-02.  FABBED FILLER AND REPAIR IAW ROHR CF6-80A SRM 54-05-02.  APPLIED PROTECTIVE COATING IAW A310-200 SRM 51-21-10.  INSTALLED REPAIR ANGLE AND FILLER IAW ROHR CF6-80A SRM 54-05-02 FIG 1.
